# SDR W6JA2017111400017

- Difficulty date: November 9, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N412AP
- Make and model: Gulstm 200
- Aircraft serial: 102
- Aircraft time: 4,610 hours, 2,408 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Rig
- Location: Mlg
- Part time: 4,610 hours, 2,408 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR INDICATED UNSAFE ON SELECTION OF GEAR EXTENSION. RAN CHECKLIST, CYCLED GEAR, LANDED WITH LEFT MAIN GEAR UNSAFE INDICATION WITHOUT INCIDENT. GEAR INDICATION TURNED GREEN AT END OF ROLL OUT.  MAIN LANDING GEAR DOWNLOCK SWITCH ADJUSTMENT WAS COMPLIED IAW MM 32-61-03. PERFORMED LANDING GEAR FUNCTIONAL TESTS IAW  MM 32-10-10 PAR. B STEPS 6 & 11 AND 32-30-00 PARG. B STEPS 11 & 43. OPERATIONAL CHECKS GOOD.
